Sexual Side Efects of reduction in Zoloft dosage

Ask about and discuss antidepressants here.

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
Bill Jr
Guest
Posts: 1
Joined: Sun Nov 25, 2007 10:32 am

Sexual Side Efects of reduction in Zoloft dosage

Postby Bill Jr » Sun Nov 25, 2007 10:57 am

I am 33 years old, male and I have been on and off of Zoloft for the last 6 years. After a 6 months long break I had relapse on Anxiety and was put on Zoloft again last year. I have been on it for more than 14 months now. My doctor wanted me to start reducing the one-a-day 50mg tablet dosage to one-a-day only on weekdays (so 5 days a week). I started experiencing increased sexual desire (which is good), but severe premature ejaculation. I can't even get to intercourse sometimes. Of course this started effecting our sex life with my wife and I feel stressed. Another thing that I have noticed is that I am having uncontrolled ejaculation during defecation. Are these normal side effects of reducing Zoloft dosage? Do I need to see a doctor for ejaculation during defecation?

User avatar
Debbie Miller, RN
Nurse
Posts: 4746
Joined: Mon Apr 16, 2007 2:41 pm
Gender: Female
Location: USA

Postby Debbie Miller, RN » Sun Nov 25, 2007 7:31 pm

This is not a typical sexual side effect such as you might have with Zoloft dosage adjustment. Usually the complaint is decreased sexual drive and function. I would talk to your family doctor or urologist about this.

Good luck.
The answers in online forums are for information only and are not intended to substitute for medical advice and care. Please see your personal health care provider for further evaluation of your individual case.

Debbie Miller, RN


Return to “Antidepressants”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.